Returns to Scale to Family Size--Who Gains from High Fertility
Bibliographic Data
| ID | 4867467 |
|---|---|
| Authors | Mahmud (0000-0002-4538-4357), S Mahmud (0009-0001-9240-0321), J P Mcintosh |
| Year | 1980 |
| Volume | 34 |
| Issue | 3 |
| Pages | 500 |
| Publication date | 1980-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Population Studies (JOURNAL) |
| Journal identifiers | ISSN: 0032-4728 • E-ISSN: 1477-4747 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2174806 |
| OpenAlex | W4250811705 |
| Language | EN |
Cartography · Econometrics · Economics · Fertility · Geography · Microeconomics · Production (economics) · Returns to scale · Scale (ratio) · Sociology · Demography · Insurance, Mortality, Demography, Risk Management
| Highly cited | No |
|---|